# SDR CALA2024080700384

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 47,683 hours, 16,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EQUIPMENT DOOR LIGHT  CAME ON CLIMBING PASSING 9500 FEETATTEMPTED TO OPEN EQUIPMENT DOOR. FOUND DOOR TO BE DIFFICULT TO OPEN FOUND NO FAULT CODE ON PSEU BITE IN REFERENCE TO FIM 32-62 TASK 801 RANG AND MEGGER WIRES FROM PSEU CONNECTORS D10986 PIN 6, D10988 PIN 6  TO DOOR SWITCH S197 & S196 & TO CONNECTOR D1406 PIN 6. WDM 52-71-12-4 PG 4 & SSM52-71-12-103 PG103. D10986 AND D10988 CONNECTORS SECURED TO PSEU & D1406P SECURED TO P5-20 ( DOOR WARNING ANNUNICATOR PANEL). PER TST REQUEST CHANGED S197 SWITCH IAW WDM 52-71-12-04. REMOVED E&E DOOR FOR CONDITIONAL INSPECTION. PRESSURE SEAL IS IN SERVICEABLE CONDITION. ALL ROLLERS, TRUCKS, & BEARINGS ARE IN GOOD CONDITION. OPS OF LOCKING MECHANISM AND PINS ARE WITHIN SERVICE LIMITS. RE-INSTALLED E&E DOOR. PERFORMED MULTIPLE OPERATIONAL CHECKS. DOOR OPENS & LOCKS IN PLACE WITH NO BINDING AND NORMAL EFFORT. E&E DOOR OPERATION IS IN SERVICEABLE CONDITION. REF AMM 52-48-41-200-801, AMM 52-48-41-200-802, AMM 52-48-41-00-801, AND AMM 52-48-41-400-801 PERFORMED CABIN PRESSURE LEAK TEST UP TO 4 PSI REF AMM 05-51-91-790-801. DOOR OPEN INDICATION LIGHT DID NOT COME ON. PERFORMED DETAILED INSPECTION OF FWD ACCESS DOOR. ALL STOPS ARE INTACT AND SAFETIED. THE DOOR HINGE BUSHINGS ARE WITHIN LIMITS AND THE DOOR SEAL IS PROPER CONDITION. OPS CHECKED DOOR MULTIPLE TIMES AND IT PASSESRECEIVED APPROVAL FROM TOM-C CONTROLLER AND SENIOR MANAGER TO CLEAR THIS DISCREPANCY.
